# SDR DXTA2013050805382

- Difficulty date: April 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600794
- Aircraft time: 3,127 hours, 2,499 cycles
- Engine: Pwa PW535A
- Engine time: 3,127 hours, 2,499 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring Assembly
- Condition: Damaged
- Location: Engine
- Part time: 3,127 hours, 2,499 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS.  FOUND TWO NUTS MISSING AT THIS TIME AT POSITION NR 18 AND NR 31. COMPLIED WITH A HOT SECTION REPAIR & SI 36-2013.
